# SDR SWIA200211316

- Difficulty date: October 6, 2002
- Submitted: October 16, 2002
- Operation: Air carrier
- Aircraft: N212SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120276
- Aircraft time: 26,755 hours, 32,856 cycles
- System (JASC): 2722 · Rudder Actuator
- Part: Actuator
- Part number: 3081401003
- Part serial: 0536
- Condition: Failed
- Location: Rudder
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, P
- Precautionary procedure: A

## Discrepancy

RIGHT RUDDER PEDAL JAMMED AFTER TAKEOFF.  RETURNED TO RAP.  PERFORMED RUDDER SYSTEM HEALTH CHECK PER MM 27-22-00.  FOUND BLUE SYSTEM RUDDER ACTUATOR BAD.  REMOVED AND REPLACED BLUE SYSTEM ACTUATOR IAW MM 27-22-02.  OPS CHECK AND LEAK CHECK GOOD.  CLOSED AND SECURED ALL PANELS.
